Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Tylenol advisable after taking Cortisone shot for knee pain?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Thu, 29 Oct 2015 in Medicines and Side Effects
Question: I had a cortisone shot 12 hrs ago knee pain (a lesion). I used an eye pack for swelling, as recommended and have been resting. I have had a headache for the past 4 hours and can not sleep. May I take tylenol (the pain pill I was using before the orthopedic visit today) without a negative interaction?
doctor
Answered by Dr. Anshul Varshney 32 minutes later
Brief Answer:
Get your BP checked.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
Cortisone doesn't have significant interaction with Tylenol so you may take it for your headache.
I would also advice you to get your BP checked as rarely cortisone shots can cause rise in BP. However since the injection was given locally so chances are less.
As far as your query is concerned, there is no significant interaction between intraarticular cortisone shot and Tylenol.
I hope it helps you.
If you have any further query, please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Anshul Varshney 8 hours later
Thank you, Dr. Varshney - my BP was indeed high when I took it on my home machine. I've been avoiding getting on a BP medication regimen - working on losing weight and exercising instead, but it looks like I will soon have no choice but to go the Rx route. Appreciate your good counsel. XXXX
doctor
Answered by Dr. Anshul Varshney 48 minutes later
Brief Answer:
Take care.

Detailed Answer:
I wish for you a speedy recovery.
If you have no further queries you may close the discussion and rate it.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Bp medication

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

Hi, I have been suffering for 7 months with a whole range of symptoms and I seem to be getting nowhere with my doctors. After being ill for about 5 months I had an anxiety attack while driving on the motorway and now the doctors always revert back to anxiety as the root to my problems.even though I was ill for 5 months prior to the anxiety attack. I have been diagnosed with high blood pressure and Im on my 4th brand of BP tablets and beta blockers. I admitted myself into A and E on numerous occasions with chest pains, light headedness and abdominal bloating and diarrhoea but after an ECG, blood pressure and blood tests they say it s probably a reaction to the BP medication. I have been on an ECG monitor for 5hrs in the hospital, had a 24hr portable ECG fitted, loads of blood tests, 24hr urine sample, cardio scan (the one with the jelly) and liver scan (because I drunk heavily for years but now have cut down dramatically). All tests have come back as OK but I m still suffering. My wife has been diagnosed with Helicobacter Pylori which, after extensive research on the internet, it s not certain whether or not it is contagious so I m being sent for a breath test on Wednesday and a 24 hr BP test on Friday. My symptoms are: Chest pain (front and back), chest tightness, palpitations (periodically), stomach pain, excessive gas (both ends), stomach swelling with an aching feeling in the stomach and sides, periods of diarrhoea (the last bout lasted 30 days), chronic fatigue, occasional blurred vision which lasts a full day, skin blotching on the arms, I can only lie on my back when sleeping…if I lie on my side I get weird sensations in my chest which makes me jump, I sometimes have trouble sleeping, movement of air from stomach to anus (rumbling), when driving I start feeling nauseous and get tight chested (it seems to be the car vibrations which causes it), I sometimes feel light headed (while sitting or laying down) and feels like Im going to faint, pressure in my temples and tingling sensations in my arms and legs. Can you please help?

doctor1 MD

Dear Doctor,

In the past two years i have been experiencing fast heart beat and their after i feel week for at least 5 minutes. This same attack only lasts for 5 to 10 minutes. I have been to private clinics and government clinics to see the cadiologist and done a lot of tests eg echo,ecg,x-rays, etc and i was at one time put on BP medication but i was told to stop drinking the medicine. They told me to avoid drinking cold water and said i have thin blood versels. How can you help me as at the moment i do not take any medicine.

doctor1 MD

My 73 y.o. mother had a hernia repair yesterday (under general anesthesia) is now on 5mg Lortab 1-2 tabs q 6 h... we just got her some phenergan for her nausea. She couldn't sleep last night d/t "heart beating in her teeth & loud in her ears" . Her blood pressure was normal upon release from procedure... & is on BP medication. Is this "normal" ?

doctor1 MD

Hi sir, my father 63 had a heart bypass surgery one year ago, he is fine but he has suddenly giddiness and felt down,. we met doctor and he took Ecg and BP everything is fine. after one month again he had giddiness and felt down then again met our...

doctor1 MD

I have been under a lot of pressure and stress lately and I have a history of anxiety . My blood pressure has been around 140/100 and I can’t seem to calm myself down enough right now and when I get nervous it goes a bit higher. I’ve never had...

doctor1 MD

Im experiencing tight chest and high blood pressure .